# SDR 95FDEA01212

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1529792
- Condition: Corroded
- Location: Bs 1050-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ENTIRE LENGTH OF I/B FLANGE OF SEAT TRACK BS 1050 TO 1090 WL 208 LBL 45.  FOUND CORROSION TO GO ALL THE WAY THROUGH THE SEAT TRACK.  REMOVED CORRODED TRACK, INSTALLED NEW TRACK.
